# SDR YENA2025082200866

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,775 hours, 22,134 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 64717
- Condition: Failed
- Location: Lt Engine
- Part time: 30,727 hours, 10,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT# 814, FLL-HPN(DIVERTED TO MCO).EXCESSIVE OIL CONSUPTION OBSERVED IN #1 ENGINE .5 QTS EVERY 4 MIN. LANDED 1.5 QTS 7.0 QTS AFTER ENGINE SHUTDOWN. OIL PRESSURE WAS 250-260 PSI; RAR IDG DRIVE SEAL ASSY IAW AMM 72-60-28. OPC GOOD AT THIS TIME NO LEAKS NOTED. REF DEFECT 4354426 ITEM 2 FOR FCOC REPLACEMENT. OK FOR SVBC.
